User Reviews for Procardia

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Procardia.

Filter by:

Reviews for Procardia to treat Raynaud's Syndrome

Review by jazzNwine (taken for less than 1 month):

User Rating:  
   
1.0

I started the nifedipine/Procardia this morning. About 4 hours later the rare side effects kicked in. Heart palpitations, dizziness, headache, and I was FREEZING. Even at 43 I still call my mommy. She wasn't thrilled I was going to take it anyway since I have perfect blood pressure. But she recommended laying on my left side. That did help even if it did take awhile for me to get warm again. The headache is still lingering.

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

July 19, 2014 6:55 PM

Review by Anonymous:

User Rating:  
   
10

I have found this medicine very helpful. There was an adjustment period with headaches and dizziness. But it did get better, and the improvements are well worth it.

13 users found this comment helpful. Did you?   Yes   No Report as inappropriate

February 9, 2011 1:34 PM

Review by Anonymous:

User Rating:  
   
9.0

Previous doctors did nothing to help me resolve attacks. My new doctor suggested ProCardia, but was worried because my blood pressure was low, and I may feel light-headed as a side effect. So far, this has not happened and I have not had an attack since. I wish this was prescribed to me 10 years ago!

17 users found this comment helpful. Did you?   Yes   No Report as inappropriate

June 10, 2010 9:01 PM

Review by Anonymous:

User Rating:  
   
6.0

I am still having Raynaud's attacks, but this medication helps me recover faster from my attacks. Unfortunately it gives me horrible headaches but I have to outweigh the good to the bad, and this medicine is helping me.

18 users found this comment helpful. Did you?   Yes   No Report as inappropriate

August 31, 2009 12:37 AM

Learn more about Raynaud's Syndrome

Hide
(web5)